# SDR DALA2018022501194

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 50,642 hours, 23,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTS AT ROW 22 & 23 INOPERATIVE,  FOUND A BROKEN WIRE AT 9156VC B  AND RETERMINATED.
